Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Structure of categories


Author: John R. Isbell
Journal: Bull. Amer. Math. Soc. 72 (1966), 619-655
DOI: https://doi.org/10.1090/S0002-9904-1966-11541-0
MathSciNet review: 0206071
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Eckmann and P. Hilton, Group-like structures in general categories. II, Equalizers, limits, lengths, Math. Ann. 151 (1963), 150-186. MR 153720
  • 2. P. Freyd, Abelian categories, Harper and Row, New York, 1964. MR 166240
  • 3. H. Gaifman, Infinite Boolean polynomials, Fund. Math. 54 (1964), 229-250. MR 168503
  • 4. A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119-221. MR 102537
  • 5. A. Hales, On the non-existence of free complete Boolean algebras, Fund. Math. 54 (1964), 45-66. MR 163863
  • 6. J. Isbell, Adequate subcategories, Illinois J. Math. 4 (1960), 541-552. MR 175954
  • 7. J. Isbell, Two set-theoretical theorems in categories, Fund. Math. 53 (1963), 43-49. MR 156884
  • 8. J. Isbell, Subobjects, adequacy, completeness and categories of algebras, Rozprawy Mat. 36 (1964), 32 pp. MR 163939
  • 9. J. Isbell, Epimorphisms and dominions, Proc. Conference on Categorical Algebra (La Jolla, 1965) (to appear). MR 209202
  • 10. D. Kan, Adjoint functors, Trans. Amer. Math. Soc. 94 (1958), 294-329. MR 131451
  • 11. F. Lawvere, Functorial semantics of algebraic theories, thesis, Columbia University, 1963.
  • 12. S. MacLane, Categorical algebra, Bull. Amer. Math. Soc. 71 (1965), 40-106. MR 171826
  • 13. J. Shepherdson, Inner models for set theory. III, J. Symbolic Logic 18 (1953), 145-167. MR 57828


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11541-0

American Mathematical Society